Journal Article

Control of Foodborne Microorganisms

in Journal of Tropical Pediatrics

Volume 48, issue 5, pages 317-318
Published in print October 2002 | ISSN: 0142-6338
Published online October 2002 | e-ISSN: 1465-3664 | DOI:
Control of Foodborne Microorganisms

Show Summary Details

Journal Article.  0 words. 

Subjects: Paediatrics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.